MathSciNet Relay Station
MathSciNet bibliographic data
MR1112519 33C80 (33C45)
Kalnins, E. G.; Miller, W., Jr. Hypergeometric expansions of Heun polynomials. SIAM J. Math. Anal. 22 (1991), no. 5, 1450–1459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement